Cookies?
Library Header Image
LSE Research Online LSE Library Services

Partitioning infinite hypergraphs into few monochromatic Berge-paths

Bustamante, Sebastián, Corsten, Jan and Frankl, Nóra (2020) Partitioning infinite hypergraphs into few monochromatic Berge-paths. Graphs and Combinatorics, 36 (3). 437 - 444. ISSN 0911-0119

[img] Text (Frankl_partitioning-infinite-hypergraphs--published) - Published Version
Available under License Creative Commons Attribution.

Download (251kB)

Identification Number: 10.1007/s00373-019-02113-3

Abstract

Extending a result of Rado to hypergraphs, we prove that for all s, k, t∈ N with k≥ t≥ 2 , the vertices of every r= s(k- t+ 1) -edge-coloured countably infinite complete k-graph can be partitioned into the cores of at most s monochromatic t-tight Berge-paths of different colours. We further describe a construction showing that this result is best possible.

Item Type: Article
Official URL: https://link.springer.com/journal/373
Additional Information: © 2020 The Authors
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 06 Jan 2020 09:57
Last Modified: 29 Jun 2020 23:25
URI: http://eprints.lse.ac.uk/id/eprint/102991

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics